Parabolic Anderson Problem and Intermittency (Memoirs of the American Mathematical Society) - Rene A. Carmona, S. A. Molchanov, Molchanov, S. A (1994)
ISBN 0821825771
Subject Gaussian processes; Random operators; Stochastic partial differential equations
Publisher Amer Mathematical Society
Publication Date March 1994
Format Paperback (249 x 173 mm)
Language e
This book is devoted to the analysis of the large time asymptotics of the solutions of the heat equation in a random time-dependent potential. The authors give complete results in the discrete case of the $d$-dimensional lattice when the potential is, at each site, a Brownian motion in time. The phenomenon of intermittency of the solutions is discussed.
Personal Details
Collection Status In Collection
Index 33
Read It Yes
Links Amazon US
Barnes & Noble
Product Details
LoC Classification QA3 .A57 no. 518
Dewey 519.2
Cover Price $36.00
No. of Pages 125
"Volume 108, number 518 (third of 5 numbers)."